Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

Experiencing pain in penis after having intercourse. Underlying cause?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2190 Questions
Question
after intercourse i get some pain in penis & also penis in hard position. whole night i cannot sleep. If i drink water then got some relief. i am non smoker & non alciholic person & single wife married person
Posted Fri, 26 Apr 2013 in Penis Problems
 
 
Answered by Dr. Jonas Sundarakumar 34 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

These symptoms which you are experiencing could be indicative of a genito-urinary infection. It is possible that you could be having a urethritis (i.e. a type of genito-urinary infection where there is inflammation of the urinary passage), which is getting aggravated by the friction and exposure during sexual intercourse.

I would advise you to have a urine culture test done and if there is an infection detected, you will need appropriate antibiotics. In the meantime drink plenty of water (3 to 4 litres per day) and avoid sexual intercourse for a few days till your problem is resolved.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor